# SDR ASOA201906117059

- Difficulty date: June 11, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 44,872 hours, 34,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Handle
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C WAS IN C-CHECK WHEN INSPECTION FOUND THE R/H COCKPIT GRAB HANDLE CRACKED FWD. OF FUSELAGE II. MAINTENANCE REPAIRED AREA IAW ETD 2019-145-074630 BY REMOVING THE DAMAGED AREA AND MANUFACTURED A FILLER AND DOUBLER. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
